MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ NAVLINK MODULE; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM

ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ NAVLINK MODULE; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Model Number H420995
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During device preparation for a supraventricular tachycardia procedure, an error message appeared stating the neck patch was disconnected and the procedure was cancelled.The connections for the navlink and patches were verified and appeared correct.The neck and chest patches were replaced with no resolution.A replacement navlink was unavailable and the procedure was rescheduled.There were no adverse consequences to the patient due to the cancellation.
 
Additional Manufacturer Narrative
No case study files or product was returned for investigation and no further information is available.Based on the information provided to abbott and the service report from 16aug18, the navlink identified an error on channel 5 during the patch impedance test.The navlink was replaced and passed all testing.Review of inspection results for this lot number confirmed that no non-conformances were identified related to the reported event and the product met abbott specifications.

Brand Name
ENSITE VELOCITY¿ NAVLINK MODULE
Common Device Name
ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key7828765
Report Number2184149-2018-00140
Device Sequence Number19284903
Product Code DQK
UDI-Device Identifier05414734209953
UDI-Public05414734209953
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K160187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH420995
Device Lot NumberG904877
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;